Home » Frequently asked Questions on Health » How to control weight gain in diabetic patients?

How to control weight gain in diabetic patients?

Q: my father aged 57 is diabitic since 7 years. past one year He is taking insulin from humapen. the problem is his stomach is now bulging out which he never had ad he works out regularly. docs asked to take insulin from area on stomach near pancreas, he tried on legs also but docs suggested naa. pl tell me what can he do about his bulging tummy. he has also gained weight now 75 kg all along it was 70 kg. his ht is 5.9 . he walks for an hour, doc has also given him many medicines says preventive for liver heart kidneys. he is able to control his blood sugar levels but occassionaly they shoot up. pl help

A:Weight gain is a common happening once a person is put on insulin. There is no easy solution, except to carefully regulate diet (especially fats) and exercise. By giving insulin injections on the abdomen there is no specific advantage compared to other sites (thighs, buttocks, arms). It is best to inject at a different site each time i.e. to rotate the site of injections.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------